Authors: Kapetanović, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On A Class Of Sentential Functions
Journal: Publications de l'Institut Mathématique
Volume: 22
Issue: 36
First page: 127
Last page: 129
Issue Date: 1977
Rank: M24
URL: http://elib.mi.sanu.ac.rs/files/journals/publ/42/15.pdf
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts

Show full item record

Page view(s)

25
checked on Feb 6, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.